# SDR COMA0060116

- Difficulty date: January 29, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N973CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7146
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning System
- Condition: Activated
- Location: Pitot Anti-Ice
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT AOA, STATIC, AND PITOT HEAT CAUTION MESSAGE.  COULD NOT DUPLICATE, NO FAULT CODES IN COMPUTER, ALL SYSTEMS TESTED NORMAL.
